Adwe Kosher Infant's FeverX Acetaminophen Drops (Compare to the active ingredient in Infant's Tylenol) - 2 OZ

Adwe Kosher Infant's FeverX Acetaminophen Drops (Compare to the active ingredient in Infant's Tylenol) - 2 OZ
Adwe Kosher Infant's FeverX Acetaminophen Drops (Compare to the active ingredient in Infant's Tylenol) - 2 OZ
(1) 2 shops 1 products

Detailed product description

-Temporarily reduces fever.-Compares to the active ingredient in Infant's Tylenol.-Temporarily relieves minor aches and pains due to: the common cold, sore throat, flu, immunizations, headaches and toothache. Ingredients: Citric acid, FD&C red #40, FD&C yellow #6, flavor, propylene glycol, sodium saccharin, water. Nutrition Facts: Acetaminophen 160 mg Food Sensitivity: This product contains no animal, soybean, or grain derivatives. This product does not contain any chometz or kitnius. Aspirin and alcohol free. Recommend Use: Under 24 lb/Under 2 yrs of age - Consult a doctor 24-35 lb/2-3 yrs of age - 2 dropperfuls (0.8+0.8 ml) If possible, use weight dose; otherwise, use age. This product does not contain directions or complete warnings for adult use. Shake well before using. Use only enclosed dropper for use with this product. Do not use any other dosing device. Fill to dose level. Dispense liquid slowly into child's mouth, toward inner cheek. If needed, repeat dose every 4 hours while symptoms last. Do not use more than 5 times in 24 hours. Replace dropper tightly to maintain child resistance. Do not exceed recommeended dose. Warnings: Liver Warning: This product contains acetaminophen. Severe liver damage may occur if your child takes: -More than 5 doses in 24 hours, which is the maximum daily amount. -With other drugs containing acetaminophen. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do Not Use: With any other product containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a Doctor Before Use if your child has liver disease. Ask a Doctor or Pharmacist Before Use if your child is taking the blood thinning drug warfarin. Stop Use And Ask Doctor If: -Pain gets worse or lasts more than 5 days -Fever gets worse or lasts more than 3 days -New symptoms occur -Redness or swelling is present Keep out of reach of children. Overdose Warning: Taking more than recommended dose (overdose) may cause liver damage. In the case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if imprinted seal under cap is broken or missing. Specifically designed for use with enclosed dropper. Use only enclosed dropper to dose this product. Do not use any other dosing device. Do not exceed recommended dose.

Kosher Certified -Temporarily reduces fever.-Compares to the active ingredient in Infant's Tylenol.-Temporarily relieves minor aches and pains due to: the common cold, sore throat, flu, immunizations, headaches and toothache. Under 24 lb/Under 2 yrs of age - Consult a doctor 24-35 lb/2-3 yrs of age - 2 dropperfuls (0.8+0.8 ml) If possible, use weight dose; otherwise, use age. This product does not contain directions or complete warnings for adult use. Shake well before using. Use only enclosed dropper for use with this product. Do not use any other dosing device. Fill to dose level. Dispense liquid slowly into child's mouth, toward inner cheek. If needed, repeat dose every 4 hours while symptoms last. Do not use Citric acid, FD&C red #40, FD&C yellow #6, flavor, propylene glycol, sodium saccharin, water. This product contains no animal, soybean, or grain derivatives. This product does not contain any chometz or kitnius. Aspirin and alcohol free.


Compare buying offers

Last updated: 2024-12-29 09:33:35
Search
Amazon Amazon

$15.94
walmart Kosher Vitamins & Nutrition

Product specifications

Technical details

Manufacturer -
Brand Adwe
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1528579
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 040168220704

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Adwe Kosher Infant's FeverX Acetaminophen Drops (Compare to the active ingredient in Infant's Tylenol) - 2 OZ
Price:
$15.94 on walmart
$15.94 on walmart

Similar Products View All


arrow_upward